Zorich's theorem

In mathematical analysis, Zorich's theorem was proved by Vladimir A. Zorich in 1967. The result was conjectured by M. A. Lavrentev in 1938.

Theorem

Every locally homeomorphic quasiregular mapping for , is a homeomorphism of .

The fact that there is no such result for is easily shown using the exponential function.

References

  1. ↑ Zorič, V. A. (1967). "Homeomorphism of quasiconformal space maps". Proceedings of the USSR Academy of Sciences. 176: 31–34. MR 0223568. As cited by Zorich (1992)
  2. ↑ Lavrentieff, M. (1938). "Sur un critère différentiel des transformations homéomorphes des domaines à trois dimensions". Proceedings of the USSR Academy of Sciences. 20: 241–242. As cited by Zorich (1992)
  3. ↑ Zorich, Vladimir A. (1992). "The global homeomorphism theorem for space quasiconformal mappings, its development and related open problems". In Vuorinen, Matti (ed.). Quasiconformal Space Mappings: A collection of surveys 1960-1990. Lecture Notes in Mathematics. Vol. 1508. Germany: Springer-Verlag. pp. 132–148. doi:10.1007/BFB0094243. ISBN 3-540-55418-1. LCCN 92012192. OCLC 25675026. S2CID 116148715. Retrieved February 10, 2024.
  4. ↑ Zorich (1992), p. 135.